# SDR SWAA030776

- Difficulty date: April 7, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 13,595 hours, 7,997 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 9004212
- Part serial: 2846
- Condition: Faulty
- Location: Rt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: P, F
- Precautionary procedure: L

## Discrepancy

DECLARED EMERGENCY, DURING APPROACH T/E FLAPS STOPPED AT POSITION 2.  REMOVED AND REPLACED NR 6 T/E FLAP SKEW SENSOR PER MM.
